Please use this identifier to cite or link to this item:


File Description SizeFormat 
vol4n3-184-187.pdf1.87 MBAdobe PDFView/Open

Item Summary

Title: Some Stratiomyidae (Diptera) from Okinawa and Guam
Authors: James, Maurice T.
Issue Date: Jul-1950
Publisher: University of Hawai'i Press
Citation: James MT. 1950. Some Stratiomyidae (Diptera) from Okinawa and Guam. Pac Sci 4(3): 184-187.
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 4, Number 3, 1950

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.